Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have some itchy rashes on my buttocks. I am using fluocinonide .05%

Just discovered several small round brownish/grayish scaly patch on buttocks .. Have round red rashed on both forearms using fluocinonide .05% very itchy and have had for several months. - I am concerned
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
from ur history i am sure that u have fungal infection it is tinea corporis
u need to consult dermatologist
it is very common site and infection
what u r applying is steroid cream and it never cure the condition
u need to apply terbinafine cream twice a day
take tab itraconazole daily for 15 day
better to consult dermatologist
u will be cure in 8 wks
symptoms will be gone in 2 wk
keep that part dry and clean
keep ur nail trim.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Since when are you applying these creams. It's possible you could be having allergic dermatitis. Has your Dermatologist recommended this cream. If it's due to allergy it is recommended that you do a Patch testing as well to find out what you are allergic to and can gradually get de-sensitized or stay away from it. You can take antihistamines to tide over the severe itching and can apply soothing Lactocalamine lotion as well. Avoid sun exposure. Eat plenty of fruits and green leafy vegetables which are rich in antioxidants. Exercise everyday by brisk walking for 40 minutes a day.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor